# SDR FDEA201107262978

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX13011315
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TRAPPED RIVET AT UPPER AND LOWER BUTT SEAM DOUBLER FOR SURROUND STA 440,   STR 21L TO 22L.  ACCOMPLISHED TRIM OUT AT BS 440 STR 21L TO 22L IAW EA 3 7-5330-136786.
